Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Getting frequent headaches, random bloody nose, feeling sick, body hot. Remedy for above symptoms?

I ve been getting headaches all the time, random bloody nose but not as much recently. I wake up sick every morning but it usually goes away but today I threw up. Then I stayed home and I woke up a couple hours later and I was so hot I stripped down to almost nothing and was still hot. And now I have a headache a feel sick again going to sleep.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
sinus infections
as thse are typical symptomps headache and blood in nose is typical sinus involvement
get xray pns waters view and get ent doctor consultation to get it treated
meantime use metronidazole bd as it clearsfast the sinus infections
anti allergics to reduce the secretions in sinuses leading to reduce headache
neomycin h ointment in nose bd and sea water 2 drops t night each nose to clear nasal passage andblood
can use analgesic sos
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor